Vol 5 No 3 (1965): Lithuanian Mathematical Journal

Vol 5 No 3 (1965)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1965-09-15

Front Matter

Cover
Abstract views 29 | Article downloads (PDF) 2
1-6
PDF

Articles

V. Statulevičius | P. Katilius
О работе в области математики в Литовской ССР
Abstract views 27 | Article downloads (PDF) 13
361-372
PDF
A. Aleškevičienė
The local limit theorem for recurrent Events
Abstract views 17 | Article downloads (PDF) 10
373-380
PDF
V. Bliznikas
Die symmetrischen Mannigfaltigkeiten von Zentralkopunktoren
Abstract views 20 | Article downloads (PDF) 8
381-389
PDF
O. Bondareva
Stability in m-quota games
Abstract views 20 | Article downloads (PDF) 10
391-395
PDF
J. F. Korobeinik
On the Cauchy’s Problem for the differential equation of infinite Order
Abstract views 19 | Article downloads (PDF) 13
397-420
PDF
S. Maziliauskaitė
Krümmungs- und Torsionstensoren des Raumes von Zentralpunktoren
Abstract views 18 | Article downloads (PDF) 9
427-433
PDF
A. Naftalewitsch
Einige Bemerkungen über Tschebyscheffsche Systeme
Abstract views 20 | Article downloads (PDF) 11
435-441
PDF
V. V. Petrov
Limit Theorems for k-sequences of independent Random variables
Abstract views 18 | Article downloads (PDF) 33
443-455
PDF
R. Pimenov
Unified Axiomatics of spaces with maximal Movement Group
Abstract views 18 | Article downloads (PDF) 20
457-486
PDF
A. Račienė
Über eine Schnitthyperfläche des Raumes von korrelativen Elementen
Abstract views 17 | Article downloads (PDF) 12
487-497
PDF
499-503
PDF
J. Urbelis
Die Verteilung der algebraischen Primzahlen
Abstract views 20 | Article downloads (PDF) 13
504-516
PDF
J. Tschazkaja
Über gewisse Masse
Abstract views 21 | Article downloads (PDF) 18
517-524
PDF

Back Matter

Contents
Abstract views 27 | Article downloads (PDF) 7
525-530
PDF